# SDR DLM88101008

- Difficulty date: April 25, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 61,319 hours, 47,900 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND ALL EMERGENCY LIGHTS AFT OF  ROW 31 INOP.  MAINTENANCE FOUND TERMINALS LOOSE AT AFT BUS BAR S3-388.  SECURED WITH NEW HARDWARE.  OPERATIONAL CHECK OF LIGHTS IS NOW GOOD.
